# SDR 2024FA0000799

- Difficulty date: October 30, 2024
- Submitted: October 30, 2024
- Operation: General aviation
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 583 hours, 850 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 783110243
- Condition: Cracked
- Location: Zone 300
- Part time: 583 hours, 850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT WASH, 18-INCH CRACK FOUND ON LEFT VERTICAL STABILIZER SKIN AND TOP PANEL, BELOW RUDDER COUNTERBALANCE. FOUND LEFT FWD & AFT SKIN TO BE CRACKED AT BEND RADIUS.
